# SDR ASAA0842878

- Difficulty date: March 12, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 50,832 hours, 28,773 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Component: Fore Flap
- Component part number: 6546434369
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FORE FLAP LOWER SIDE HAS MULTIPLE DENTS.  PREPPED DENTED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 2.
